# SDR DALA1029661703

- Difficulty date: October 22, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 44,004 hours, 13,371 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Psu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A PASSENGER SMELLED BURNING PLASTIC AT SEATS 30-33ABC WITH READING LIGHTS DIMMING.  THE READING LIGHTS WERE TURNED OFF AND THE SMELL DISSIPATED.  MAINTENANCE FOUNDS WIRING HARNESS ABOVE ROW 30AB PSU AREA LOOSE FROM ATTACHED CLIPS AND HAD BEEN LAYING ON BACK SHELLS OF THE LIGHT ASSEMBLY AND REROUTED THE HARNESS, SECURED THE CLIPS FOR CLEARANCE AND RE-LAMPED THE READING LIGHT IN ROWS 30-33AB.  NO SMELL NOTED.  SYSTEM OPERATION IS NORMAL.  (2010-D1283) (DL76G102954)
